# SDR USAA040231

- Difficulty date: May 16, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER (1 INCH X 1 INCH AREA) CORROSION; NO LEVEL/TASK NO LEVEL/TASK STA 1016 AT BL 0.  CLEANED CORROSION AND TREATED AND PRIMED IAW SRM 53-00-01 FIG 101.
